# SDR ALGA201203190006

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N266AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- Aircraft time: 10,195 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010459001
- Condition: Worn
- Location: Swashplate
- Component: Swashplate, Bell
- Component part number: 206010450123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE BEARING WORN BEYOND LIMITS.
